Started Duromine today, excited but scared

Discussion in 'Introductions' started by Hannah88, Apr 3, 2013.

  1. Hannah88

    Hannah88 New Member
    Registered

    Joined:
    Apr 3, 2013
    Messages:
    12
    Likes Received:
    0
    I am using Duromine for the first time today. Went to the doctor last week and asked him to help me lose some weight. My weight gained - gave me chronic back pain. Constantly tired and have no energy for my family. I need to gain control of my life, my weight, my health.

    I took my first pill at 6.30 am on the 3 April. Side effects - I was hyper and light headed all day. Not hungry at all but I forced myself to eat 3 small meals today.
     
  2. Hannah88

    Hannah88 New Member
    Registered

    Joined:
    Apr 3, 2013
    Messages:
    12
    Likes Received:
    0
    Day 2 ...why do I feel hungry today? Is this normal. I am on 30mg.
    What I had today:
    Breakfast milk for breakfast
    Oats for lunch
    Oats for dinner
    And a couple pieces of fruits in between.

    Any comments appreciated.
     
  3. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,201
    Likes Received:
    865
    HEY HEY HEY! How could I miss this young and beautiful newbie here???;)

    WELCOME!
    I'm sorry I didn't meet you on your first post!
    But now I'm reading it and can say - you have a good start, since the earlier in the morning you take the pill, the less sleep problems you will have.
    I hope you will do great and get rid of back pains finally!
     
  4. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,201
    Likes Received:
    865
    Hello again!
    My first tip: you should add something to your breakfast. Losing weight is a long-term process and a difficult one, to be honest. Nonetheless, "eating nothing" or "like a bird" is not a good idea. Especially for breakfast. You must understand that your body got used to certain plan, so when you change it radically - it's a stress for the body. IT IS A FACT that in the morning up to midday, our metabolism is high, so you can afford to eat more calories than in the evening. Still, you got to keep your calorie amount the same, only try to eat more in the morning than evening. I suggest you: oatmeal + nuts+ dried / fresh fruits, an egg maybe or cottage cheese. Lunch: time for some meat (boiled chicken breast or beef)+veggies. Couple of snacks (healthy ones!) : fruit; low fat yogurt; nuts maybe. Dinner: as lighter as possible. Like: oatmeal again, or some stewed veggies (i prefer broccoli, cauliflower, carrots, peas, etc.) DON'T FORGET TO DRINK A LOT OF WATER! no soda, no coffee (once in the morning is allowed), no store juices, please). I also like to drink green tea with lemon, lime and honey. Honey helps to please my sugar cravings and relieves scratchy throat
    If you follow these recommendations, your will feel less cravings during a day. Yet your weight will melt with the pills.
    Sometimes people still feel hungry on the 1st or 2nd day taking Duromine, there's nothing to worry about.

    I just hope I am somehow helpful for you, because not always the same tips help different people. GOOD LUCK, DARLING!:D
     
  5. Hannah88

    Hannah88 New Member
    Registered

    Joined:
    Apr 3, 2013
    Messages:
    12
    Likes Received:
    0
    Thank you Kate. With the pills, I amcareful with what I eat. Will certainly take your advice re meals.
     
  6. Hannah88

    Hannah88 New Member
    Registered

    Joined:
    Apr 3, 2013
    Messages:
    12
    Likes Received:
    0
    You are so encouraging Kate...Thank you...Hugs.
     
  7. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,201
    Likes Received:
    865
    You're welcome, sweetheart! I just hope you don't take offence on me and that you'll do well!:)
    BECAUSE I CARE) ) )
     
  8. Hopeful

    Hopeful New Member
    Registered

    Joined:
    Mar 21, 2013
    Messages:
    0
    Likes Received:
    1
    Good luck Hannah88 with your weightloss journey :) I too need to lose weight because of backpain. Ps. Eat more haha and a little more variety :p
     
  9. Hannah88

    Hannah88 New Member
    Registered

    Joined:
    Apr 3, 2013
    Messages:
    12
    Likes Received:
    0
    This is my 4th day on Duromine. My weight yo-yo...why is that? When I weighed myself in the morning I lost 1.5 kilo after 3 days on D. But when I weighed myself again in the evening again,it was back to what it was.

    Why? Please help explain.
     
  10. Hannah88

    Hannah88 New Member
    Registered

    Joined:
    Apr 3, 2013
    Messages:
    12
    Likes Received:
    0
    Thank you Hopeful. :eek:

    Hope all is going well for you too. Best of Luck to all of us.
     
  11. Hannah88

    Hannah88 New Member
    Registered

    Joined:
    Apr 3, 2013
    Messages:
    12
    Likes Received:
    0
    Hi Hopeful

    Is your better getting better...mine seems better. Dont notice it as much. I am only on Day 4 so I have not lost much weight to make a difference.

    Good luck again.
     
  12. Hannah88

    Hannah88 New Member
    Registered

    Joined:
    Apr 3, 2013
    Messages:
    12
    Likes Received:
    0
    Day 5...I stopped taking D today. Giving my heart a rest. I was suffering from rapid heart beats. Will be back on it tomorrow.

    As far as progress...so far so good. Day 4 I lost 2 kilos. Many many more to go but it is a start.
     
  13. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,201
    Likes Received:
    865
    Hi, Hannah88!
    Sometimes the first numbers that drop off - are water. So, maybe your body just collected water throughout a day, therefore your scales showed the same weight in the evening.
    Don't see any other explanation.
     
  14. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,201
    Likes Received:
    865
    Ok. You can do a break. I hope you feel fine.
    What about your hunger, when you don't take the pill? Do you feel it?
     
  15. Phippsy

    Phippsy New Member
    Registered

    Joined:
    Apr 3, 2013
    Messages:
    7
    Likes Received:
    0
    Hi Hannah,

    The best time to weigh yourself is in the morning after you've been to the toilet and before you eat anything, this way your stomach is empty.

    If you weigh yourself in the afternoon of course you will see an increase in weight because of what you've eaten/drank during the day :)

    So just stick to the morning weigh-in!
     
  16. Hannah88

    Hannah88 New Member
    Registered

    Joined:
    Apr 3, 2013
    Messages:
    12
    Likes Received:
    0
    I went off D for 3 weeks. I went away, overseas to be with my family. My brother passed away. I am back in the country now and went back on D - 5 days ago and I lost 4 kilos.

    The side effects seem to have gone away. I don't feel light headed anymore and no heart palpitations. Seems less hungry, lots of energy and more alert. Hope it continues that way.
     
  17. Hannah88

    Hannah88 New Member
    Registered

    Joined:
    Apr 3, 2013
    Messages:
    12
    Likes Received:
    0
    Thanks. Will do that. Hope your journey is going well too.
     
  18. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,201
    Likes Received:
    865
    Oh, so sorry to hear that...I'm sorry about your loss. But it seems that your weight loss process goes fine. Well, I'm sure not without your stress...
    Anyway, I wish you to be strong and hope for the best! Life is worth to fight!
     
  19. ntombi2

    ntombi2 New Member
    Registered

    Joined:
    Mar 22, 2012
    Messages:
    7
    Likes Received:
    1
    Hello everyone
    i have just read all your stories and they are very motivating. last year I took Duromine for two weeks and I weighed 132kg and i stopped taking it because i found out i was pregnant but sadly i miscarried. This year i have been thinking of taking it again and i started this last Saturday, I was prescribed 30g and so far i dont have any side effects,even the dry mouth. I don't know why but I am worried that it is not working, i have not weighed myself because the scale i have has the max of 120kg and now i am a whooping 154kg. I dont know if I should give it more time or go back to my doctor for a higher dose. Please i need advice. Thank you.
     
  20. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,201
    Likes Received:
    865
    Hello, ntombi2! Welcome and don't worry!
    We all had our doubts when started to take it. You'll never know untill you try, so don't be afraid beforehand!
    Some girls had to wait for couple of weeks or even a month to see the difference in the weight. It depends on the body.
    You do right that you don't weigh yourself at this stage, let it pass some more time.
    As for the dose, I don't think you should increase it. Don't forget to eat healthy and little of exercise, just walk for example, it works too.
    Good luck!
    :)
     
Loading...